1mg, best e pharmacy in India
MRP: Rs. 37.80 for 1 strip(s) (10 tablets each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for CURECOLD


food interaction for CURECOLD

alcohol interaction for CURECOLD

pregnancy interaction for CURECOLD

lactation interaction for CURECOLD

There is no data available. Please consult doctor before consuming the drug.
Curecold tablet may cause excessive drowsiness and calmness with alcohol.
Curecold tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Curecold tablet is probably unsafe to use during breastfeeding. Please consult your doctor.




Pseudoephedrine is used for nasal, sinus (air cavities) and upper respiratory tract decongestion.

How it works

Pseudoephedrine belongs to the class of medications known as decongestants. Pseudoephedrine works by relaxing the smooth muscles in the nasal cavity which decreases excess secretion of mucous in nasal cavity and sinuses (air cavities) thereby relieving congestion.

Common side effects

Nausea, Nervousness, Palpitations, Dizziness, Shortness of breath, Headache, Insomnia, Restlessness, Stomach pain, Tachycardia, Heart rate irregular, Vomiting, Weakness


Cetirizine is an antiallergic used to treat cold or allergy symptoms such as  sneezing, itching, watery eyes or running nose and skin allergies.

How it works

Cetirizine belongs to the group of medicines called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

Diarrhoea, Drowsiness, Dry mouth, Fatigue, Stomach pain, Vomiting


Nimesulide is used to treat acute pain, osteoarthritis (pain and swelling of joints due to degeneration) and pain during periods.

How it works

Nimesulide belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs) which works by blocking the production of prostaglandins (a chemical associated with pain) thereby relieving pain and inflammation.

Common side effects

Nausea, Rash, Abnormal blood cell count, Anemia, Constipation, Diarrhoea, Dizziness, Shortness of breath, Gastritis, Hypersensitivity reaction, Increased blood pressure, Swelling, Increased sweating, Itching, Liver enzyme increased, Vomiting


No substitutes found

Top General Physicians

  • Dr. Khoobsurat Najma
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
  • Dr. Joy Chakraborty
    MBBS, MD
  • Dr. Kartavya Shah

Expert advice for CURECOLD

  • Inform your doctor if you have heart, blood vessel, liver, kidney, bladder or prostate disorder.
  • Seek immediate medical attention if you experience difficulty in breathing, swollen lips or skin, severe rashes and itching, hallucinations, restlessness or sleep disturbances.
  • Inform your doctor if you are taking or have recently taken medication for any mental illness, high blood pressure or glaucoma (increased pressure inside the eye that causes visual problems).
  • Do not take if allergic to pseudoephedrine or any of its ingredients.
  • Do not take if  medication is going for any mental disorder, nasal sprays for decongestion, high blood pressure.
  • Do not take if suffering with kidney, heart, liver, blood vessel disorder or diabetes, hyperthyroidism, phaeochromocytoma (a rare tumor of the adrenal glands) or glaucoma.
  • Do not take if below below 12 years.
  • Do not take if Pregnant and breastfeeding.

Frequently asked questions for CURECOLD


Q. Can I take pseudoephedrine for allergies?
Pseudoephedrine does give symptomatic relief from seasonal allergic conditions such as runny nose and nasal decongestion. 

Q. Can I take pseudoephedrine with ibuprofen?
Yes. Ibuprofen may relieve fever experienced during cold.


Q. Is cetirizine/ Alerid safe?
Cetirizine/ Alerid is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use.

Q. Is cetirizine/ Alerid/ Alerid syrup an antihistamine/antibiotic/steroid?
Cetirizine is an antihistaminic drug. It is not an antibiotic or steroid.

. Is cetirizine good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. Patients should follow the advice of the doctor regarding its use.

. Is cetirizine/ Alerid D banned?
It is available in India and should be taken as advised by doctor.

. How long can I take cetirizine for?
Patient should take cetirizine as directed by doctor.

. Can you take cetirizine for prickly heat?
Cetirizine can be used for prickly heat to reduce the itching. Patients should follow the advice of the doctor regarding its use.

. Can I take cetirizine with paracetamol/ aspirin/ ibuprofen/ DayQuil/ prednisone/ Benadryl?
Cetirizine can be taken along with paracetamol, aspirin, ibuprofen, or prednisone. However, taking Benadryl and Dayquil along with cetirizine can increase the drowsiness. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.

. Can I take cetirizine with high blood pressure?
Patients with high blood pressure can take cetirizine. Patients should follow the advice of the doctor regarding its use.

. Can I take cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take cetirizine with these drugs as they are from same category of antihistamines. Patients should follow the advice of the doctor regarding its use.

. Can I take cetirizine with antibiotics/ azithromycin/ citalopram/ sertraline?
Yes, as there are no expected reactions with cetirizine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking cetirizine. Always consult your doctor.

. Does cetirizine make you gain weight?
It is rarely seen, but there is a possibility that cetirizine, like other anti-histamines might cause gain in weight.

. Does cetirizine contain diphenhydramine/pseudoephedrine/aspirin/acetaminophen (paracetamol)?
No. Cetirizine does not contain diphenhydramine/pseudoephedrine/aspirin. However doctor may prescribe cetirizine in combination with these drugs.


Q. Is Nimesulide an antibiotic?
No, Nimesulide is non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which relieves acute pain in conditions like joint pain and period pain. However, it may be used with antibiotics to relieve pain associated with certain infections.
Q. Can I take Nimesulide with paracetamol or ibuprofen?
Nimesulide, paracetamol and ibuprofen are non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking two NSAID drugs together is not advisable as it may increase the potential for gastric ulceration and bleeding.
Q. Does Nimesulide contain aspirin or sulphur?
No. Nimesulide is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) doesn’t contain aspirin or sulphur.
Q. Is Nimesulide safe?
Nimesulide is safe at prescribed dose and duration as advised by your doctor.


Content on this page was last updated on 03 July, 2015, by Dr. Varun Gupta (MD Pharmacology)